【作者单位】1 Department of Mathematics, Taiyuan Normal University, Shanxi, P.R. China 2 Key Laboratory of Engineering & Computing Science, Shanxi Provincial Department of Education/Department of Mathematics, Taiyuan Normal University, Shanxi, P.R. China
【年份】2018
【卷号】Vol.2018 No.1
【页码】1
【ISSN】1025-5834
【关键词】LEAST squares *DIFFERENTIAL geometry *APPROXIMATION theory *STOCHASTIC convergence *MANIFOLDS
【摘要】 In this paper, a new method is proposed for low-rank matrix completion which is based on the least squares approximating to the known elements in the manifold formed by the singular vectors of the partial singular value decomposition alternatively. T...